# SDR SWAA2022122176582

- Difficulty date: November 29, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN STA 312-294.5 LBL 11' INTERCOSTAL UPPER SURFACE CORROSION<[01] REMOVED CORROSION AT INTERCOSTAL; BETWEEN STA. 312 - 294.5; LBL 11'; PER SRM 51-10-02.(JOB ACCOMPLISHED BY: B.M. #35723).;[02] ORIG. MAT. OF MACHINED INTERCOSTAL AT UPPER FLANGE: 0.050'; MAT. : 0.025'; REMAINING MAT.: 0.025'. FOUND OUT OF LIMITS AS PER SRM 53-10-51-1A-1. TOOL USED: WN 0004; DUE DATE: 12/16/22.;[03] FOR ACCESS FOR REMOVE INTERCOSTAL FROM STA.294.5 TO STA 312 LBL 11.16 WERE REMOVED INTERCOSTAL FROM STA.277 TO STA.294.5 AND PULLEY BRACKET FROM STA.294.5 LBL 11.16 REF.BOEING 737-700-SRM 51-40-02-0G-0;[04] REMOVED DAMAGED INTERCOSTAL & 1EA. DIAGONAL ANGLE AT BEAM STA 294.5 LBL 11 TO LBL 9;FOR ACCESS; AS PER SRM 51-40-02-0G-0.;[05] RECEIVED NEW INTERCOSTAL P/N: 141A5690U1; LOCATED & DRILLED AS PER SRM M51-40-05-0G-0 & DWG. 141A5600.;[06] OK TO INSTALL NEW RECEIVED INTERCOSTAL P/N 141A5690U1;[07] OK TO REINSTALL WHAT WAS REMOVED IN STEPS 3 AND 4 FOR ACCESS TO REMOVE INTERCOSTAL;[08] RE-INSTALLED NEW INTERCOSTAL AT LBL 11.16; STA. 312 - 294.5; AS PER SRM 51-40-02-0G-0 & DWG. 141A5600.;[09] RE-INSTALLED 1EA. DIAGONAL ANGLE AT BEAM STA 294.5 LBL 11 TO LBL 9;FOR ACCESS; AS PER SRM 51-40-02-0G-0.;[10] RE-INSTALLED INTERCOSTAL FROM STA.294.5 TO STA 312 LBL 11.16; AND PULLEY BRACKET FROM STA.294.5 LBL 11.16 REF.BOEING 737-700-SRM 51-40-02-0G-0;[11] VERIFIED STEPS 8-10;[12] VERIFIED STEPS 8-10
